Back to Journals » Vascular Health and Risk Management » Volume 5

LETTER: A commentary on “A young man with acute dilated cardiomyopathy associated with methylphenidate”

Authors Ghanizadeh A

Published 5 June 2009 Volume 2009:5 Pages 525—526

DOI https://doi.org/10.2147/VHRM.S5108


Ahmad Ghanizadeh1,2

1Associate Professor of Child and Adolescent Psychiatry, 2Research Center for Psychiatry and Behavioral Sciences, Shiraz University of Medical Sciences, Hafez Hospital, Shiraz, Iran

With reference to the report by Nymark and colleagues,1 there are some points that should be highlighted. There is certainly a debate over whether methylphenidate is truly safe regarding possible cardiac side effects.

Creative Commons License This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.

Download Article [PDF]